A nonlinear system under combined periodic and random excitation

Iyengar, R. N. (1986) A nonlinear system under combined periodic and random excitation Journal of Statistical Physics, 44 (5-6). pp. 907-920. ISSN 0022-4715

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/u37614665g9807...

Related URL: http://dx.doi.org/10.1007/BF01011913


The anharmonic oscillator under combined sinusoidal and white noise excitation is studied using the Gaussian closure approximation. The mean response and the steady-state variance of the system is obtained by the WKBJ approximation and also by the Fokker-Planck equation. The multiple steadystate solutions are obtained and their stability analysis is presented. Numerical results are obtained for a particular set of system parameters. The theoretical results are compared with a digital simulation study to bring out the usefulness of the present approximate theory.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Nonlinear Equation; Stochastic Process; Stability; Steady-state; Gaussian Closure
ID Code:12632
Deposited On:12 Nov 2010 15:38
Last Modified:03 Jun 2011 08:56

Repository Staff Only: item control page